# SDR ENHA202206270001

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N40749
- Make and model: Piper PA-31-350
- Aircraft serial: 318152084
- Aircraft time: 9,316 hours, 999,999 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Strobe
- Condition: Shorted
- Location: Tail
- Part time: 9,316 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ANTI-COLLISION AND POSITION LIGHT CIRCUIT BREAKERS POPPED; STRONG SMELL OF BURNING ELECTRICAL IN COCKPIT. MAINTENANCE INSPECTED AIRCRAFT AND FOUND THE TAIL NAV/STROBE LIGHT ASSEMBLY HAD SHORTED.
